# SDR ASAA2018011523164

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 19,237 hours, 6,334 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007705
- Condition: Intermittent
- Location: Left
- Part time: 19,234 hours, 6,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, LEFT SIDE FMC INTERMITTANT VTK.  ACFT GROUNDED.  CREW REPORTED LEFT FMC OPERATED INTERMITTANT SEVERAL TIMES.  REMOVED AND REPLACED THE LEFT FMC COMPUTER IAW AMM 34-61-02.  PERFORMED INSTALL TEST STEP E. CROSSLOADED ALL SWITCHES FROM RT SIDE FMC.   ADJUSTED PERFORMANCE FACTOR IAW AMM 34-61-00.  FMC OPS TESTED IAW AMM 34-61-00. SYS CHECKED NORMAL. NO HISTORY.
